# SDR DALA2019021200923

- Difficulty date: January 20, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,816 hours, 14,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK, CORROSION WAS FOUND ON THE FUSELAGE SKIN, STA 1582, S-25L. C/W ERA 574358-14. (LP 0912182)
